Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 594758, 9 pages
http://dx.doi.org/10.5402/2011/594758
Research Article

A Family of Mappings Associated with Hadamard's Inequality on a Hypercube

School of Mathematics and Physics, Changzhou University, Changzhou 213164, China

Received 24 December 2010; Accepted 16 January 2011

Academic Editors: V. Kravchenko and S. Pilipovic

Copyright © 2011 FuLi Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Dragomir, “Two mappings in connection to Hadamard's inequalities,” Journal of Mathematical Analysis and Applications, vol. 167, no. 1, pp. 49–56, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G.-S. Yang and M.-C. Hong, “A note on Hadamard's inequality,” Tamkang Journal of Mathematics, vol. 28, no. 1, pp. 33–37, 1997. View at Google Scholar
  3. S. S. Dragomir and R. P. Agarwal, “Two new mappings associated with Hadamard's inequalities for convex functions,” Applied Mathematics Letters, vol. 11, no. 3, pp. 33–38, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. S. Dragomir, “On Hadamard's inequality on a disk,” Journal of Inequalities in Pure and Applied Mathematics, vol. 1, no. 1, article 2, pp. 1–11, 2000. View at Google Scholar
  5. S. S. Dragomir, “On Hadamard's inequality for the convex mappings defined on a ball in the space and applications,” Mathematical Inequalities & Applications, vol. 3, no. 2, pp. 177–187, 2000. View at Google Scholar · View at Zentralblatt MATH
  6. C. P. Niculescu, “Choquet theory for signed measures,” Mathematical Inequalities & Applications, vol. 5, no. 3, pp. 479–489, 2002. View at Google Scholar · View at Zentralblatt MATH
  7. J. de la Cal and J. Cárcamo, “Multidimensional Hermite-Hadamard inequalities and the convex order,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 248–261, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. H. Yang, “A generalization of Hadamard's inequality for convex functions,” Applied Mathematics Letters, vol. 21, no. 3, pp. 254–257, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F.-L. Wang, “The generalizations to several-dimensions of the classical Hadamard’s inequality,” Mathematics in Practice and Theory, vol. 36, no. 9, pp. 370–373, 2006 (Chinese). View at Google Scholar